# SDR SWI2024F01164

- Difficulty date: August 20, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 47,054 hours, 39,988 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLIGHT SPOILER, ALL PIVOT HARDWARE AND KEEPER BOLTS CORRODED      (C-CHECK RO 11/7/2024)    REMOVED AND REPLACED RIGHT WING FLIGHT SPOILER, ALL PIVOT HARDWARE AND KEEPER BOLTS REF CRJ 200 AMM 27-64-05-000-801 AND 27-64-05-400-801
